New Sound. Impact of Magnetic Treatment or These Drugs (Naproxen, Baclofen, Gabapentin) on Tinnitus?

Discussion in 'Support' started by snow47, Jan 20, 2017.

    1. snow47
      Cold

      snow47 Member

      Location:
      Iran
      Tinnitus Since:
      05/2016
      Cause of Tinnitus:
      I think pressure to jaw. I don't know.
      Two weeks ago I went to a dentist and he gave me drugs (Naproxen, Baclofen 25, Gabapentin) and started muscle relaxer and magnetic treatment for my TMJ. I don't have ear fullness any more after this treatment. But I can hear a new sound, like refrigerator noise, in my ear. I don't know it related to drugs or magnetic therapy or ...? I don't know what to do? Continue this treatment or no? I'm worried.

      Does magnetic therapy or these drugs have a bad effect on T? Could you help me?
       
    2. Andrea Lopez
      Worried

      Andrea Lopez Member

      Location:
      Los Angeles
      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Viral Infection?
      Hi Snow, I too have TMJ and may need to take Naproxen soon as well. How are you feeling now?
       
    3. AUTHOR
      AUTHOR
      snow47
      Cold

      snow47 Member

      Location:
      Iran
      Tinnitus Since:
      05/2016
      Cause of Tinnitus:
      I think pressure to jaw. I don't know.
      Hi. just don't you Naproxen. It cause damage to your ear.
       
    4. Quiet please
      Balanced

      Quiet please Member Benefactor

      Location:
      Westchester County, NY
      Tinnitus Since:
      May 2008
      Cause of Tinnitus:
      Only a guess, but probably hearing loss.
      I also have TMJ & was prescribed Gabapentin. Unfortunately it spiked the T do badly, I had to stop after 4 days. I also wouldn’t take Naproxin or any aspirin product. I do take an occasional Tramadol & Tylenol combo pill. It doesn’t spike the T for me.
       

Share This Page

Loading...